# SDR SF20050904

- Difficulty date: September 4, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121CQ
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

A/C 121 FLIGHT 7521 SCE-IAD, 9/4/05.  UPON ARRIVAL IN IAD, PILOT REPORTS WHEN PARKING AT THE GATE AND THE BRAKES FELT SOFT.  ON POST FLIGHT, FOUND HYDRAULIC PUDDLE UNDER RIGHT GEAR.  MAINTENANCE INSPECTED AND FOUND THAT THE NR 3 BRAKE HAD RUPTURED AND DAMAGED THE INSIDE OF THE TIRE WHERE IT IS CONTACT WITH THE BRAKE.
